Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Projective structures on reductive homogeneous spaces

Author: Fabio Podestà
Journal: Proc. Amer. Math. Soc. 109 (1990), 1087-1096
MSC: Primary 53C30; Secondary 53C05
MathSciNet review: 1013979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this work is to give a more direct and "geometric" proof of a theorem of Agaoka, that on a reductive homogeneous space $ G/K$, every $ G$-invariant projective structure admits a $ G$-invariant affine connection. This connection can be chosen uniquely, subject to being torsionfree and satisfying one extra condition.

References [Enhancements On Off] (What's this?)

  • [1] Y. Agaoka, Invariant flat projective structures on homogeneous spaces, Hokkaido Math. J. 11 (1982), 125-172. MR 666751 (83m:53069)
  • [2] L. P. Eisenhart, Non-Riemannian geometry, Amer. Math. Soc. Colloq. Publ. 8 (1927). MR 1466961 (98j:53001)
  • [3] S. Kobayashi and T. Nagano, On projective connections, J. Math. Mech. 13 (1964), 215-236. MR 0159284 (28:2501)
  • [4] S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. I., 1963, and vol. II., 1969, Wiley, New York. MR 1393940 (97c:53001a)
  • [5] K. Nomizu and U. Pinkall, On a certain class of homogeneous projectively flat manifolds, Tôhoku Math. J. 39 (1987), 407-427. MR 902579 (88j:53050)
  • [6] I. M. Singer, Infinitesimally homogeneous spaces, Comm. Pure Appl. Math. 13 (1960), 685-697. MR 0131248 (24:A1100)
  • [7] N. Tanaka, Projective connections and projective transformations, Nagoya Math. J. 11 (1957), 1-24. MR 0105154 (21:3899)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 53C05

Retrieve articles in all journals with MSC: 53C30, 53C05

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society